# SDR IPXA2022082085437

- Difficulty date: August 4, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: AGA71709
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMPARTMENT BULKHEAD STIFFENER CRACK AT STA.1841 LBL 28''.REMOVED,FABRICATED AND REPLACED CRACKED STIFFENER IAW DWG# AGA7170 AND SRM 51-33-01 (MINOR).
